Morrey spaces and fractional integral operators

A. Eridani, Vakhtang Kokilashvili, Alexander Meskhi

Research output: Contribution to journalArticlepeer-review

32 Citations (Scopus)


The present paper is devoted to the boundedness of fractional integral operators in Morrey spaces defined on quasimetric measure spaces. In particular, Sobolev, trace and weighted inequalities with power weights for potential operators are established. In the case when measure satisfies the doubling condition the derived conditions are simultaneously necessary and sufficient for appropriate inequalities.

Original languageEnglish
Pages (from-to)227-239
Number of pages13
JournalExpositiones Mathematicae
Issue number3
Publication statusPublished - 2009


  • Fractional integrals
  • Morrey spaces
  • Non-homogeneous spaces
  • Trace inequality
  • Two-weight inequality


Dive into the research topics of 'Morrey spaces and fractional integral operators'. Together they form a unique fingerprint.

Cite this